Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



$L_ \infty$-boundedness of $L_ 2$-projections on splines for a multiple geometric mesh

Author: Rong Qing Jia
Journal: Math. Comp. 48 (1987), 675-690
MSC: Primary 41A15; Secondary 15A60
MathSciNet review: 878699
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper concerns the ${L_2}$-projectors from ${L_\infty }$ to the normed linear space of polynomial splines. It is shown that for the multiple geometric meshes the ${L_\infty }$ norms of the corresponding ${L_2}$-projectors are bounded independently of the mesh ratio.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A15, 15A60

Retrieve articles in all journals with MSC: 41A15, 15A60

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society